# SDR AALA20130617014

- Difficulty date: June 17, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 36,297 hours, 15,010 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AT FORWARD CARGO DOOR OPENING AT 8 O CLOCK POSITION.  ACCOMPLISHED REPAIR IAW SRM 53-00-01-1A FIGURE 103 SHEET R.
